Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Suffering from psoriasis since childhood. Taking light treatment, conditioned worsened, stopped. Recommendations?

i suffered with psoriases as a child and as i got older it just dissappered,completly,after the birth of my second child it came back quite bad,then i had it under control for a while until i started going to the hospital for light treatment,uvb,it became alot worse with this so i stopped the treatment.i have also started doing regular excersie in the gym causing me to sweat alt ,would this worsen my psoriases and is there anything you can recommend to me,please.
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

Hi tracy,

Thanks for writing in.

Any stress mental,physical can worsen psoriasis.

You should try good moisturizer cream with shea butter and aloe vera twice daily .It is available over the counter sale.
This should help considerably.
Also methotrexate is good drug to control exacerbation of psoriasis.

A visit to dermatologist will be helpful for assessment of severity and proper treatment of the condition.

Hope this helps.

Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor